# SDR FDEA200907312858

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Frame
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR HSG FWD FRAME SUPPORT HAS CORROSION UNDER NUTPLATES. REMOVED FWD STRAP, FABRICATED NEW STRAP ON MAE TRAV NR T9/799157, AND INSTALLED FWD STRAP AT APU INLET, STA 1787, S3R- S6R IAW SRM 51-40-02, 51-10-02, 53-80-07.  CATEGORY "A", MAJOR REPAIR.
